# SDR C41346022160

- Difficulty date: September 9, 2002
- Submitted: September 9, 2002
- Operation: General aviation
- Aircraft: N104AR
- Make and model: Gulstm GIV
- Aircraft serial: 1346
- Aircraft time: 882 hours, 369 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Damaged
- Location: Cabin Headliner
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUT OF 8 BAD CABIN LIGHT BULBS, THREE WERE BURNT THROUGH OR SHOWING SIGNS OF BURNING THROUGH THE BULB CASE. TECHNICIAN STATED AN OPERATING VOLTAGE OF 600 VAC AND CONSIDERS THIS A SIGNIFICANT PROBLEM.
